# SDR SWAA2022022877651

- Difficulty date: February 23, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737*
- Aircraft serial: 27845
- Aircraft time: 48,846 hours, 81,038 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01769129
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF AT 3500' AGL VNAV DISENGAGED AT 5000' AGL; MCP WINDOW WENT FROM 8000'TO 50;000 AND WOULD NOT RESET.UNABLE TO ENGAGE A/P OR UTILIZE MCP FOR 10-15 MINS. AFTER RESETTING F/D SWITCHES SYSTEM SEEMED TO RESET AND WE WERE ABLE TO USE MCP FOR FINAL APPR. WITH ALL MCP INDICATORS/SWITCHES IN NORMAL POSITION/SETTINGS WE RECEIVED AN FMC DISAGREE AT 300' AGL. DURING TAXI BACK TO THE GATE MCP ALTITUDE WINDOW WENT TO 50000' AGAIN AND MCP SEEMED TO LOCK OUT ALL INPUTS. LANDING WAS SMOOTH NOT OVERWEIGHT AND WITH DO SIDE-LOADING / [01] REMOVED AND REPLACED DFCS MODE CONTROL PANE PER AMM 22-11-34 MODE CONTROL PANEL INSTALLATION TEST TASK 22-11-34-740-801 REQUIRED CAT III RECERTIFICATION REQUIRED;[02] PERFORMED INSTALLATION TEST TASK 22-11-34-740-801. OPS CHECK GOOD. CANNOT DUPLICATE DISCREPANCY AT THIS TIME. CAT III RECERTIFICATION REQUIRED
